MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JUGGERKNOT SOFT ANCHORS JUGGERKNOT MINI; Screw, Fixation, Intraosseous

ZIMMER BIOMET, INC. JUGGERKNOT SOFT ANCHORS JUGGERKNOT MINI; Screw, Fixation, Intraosseous
Catalog Number 912082
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the product sutures and connections broke when pulled during surgery.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - the event occurred in taiwan.The customer has indicated that the product is in the process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; d4; d9; g1; g3; g6; h1; h2; h3; h6 the reported event is confirmed through evaluation of the returned product.Visual examination of returned product identified clear sleeve of the device was pushed back to the handle of the device prior to its arrival in our lab.The sutures, needles and foam sleeve were not attached to the device.There is one end of the suture that is frayed and there is still a piece of thread stuck in the tip of the needle.The anchor and the step drill of the device were not returned.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
JUGGERKNOT SOFT ANCHORS JUGGERKNOT MINI
Common Device Name
Screw, Fixation, Intraosseous
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24644921
Report Number0001825034-2026-00665
Device Sequence Number9894691
Product Code DZL
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140908
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number912082
Device Lot Number0002537402
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/15/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer08/13/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown